MathSciNet Relay Station
MathSciNet bibliographic data
MR2420085 (2009f:16060) 16W20 (16N60)
Bai, Zhaofang; Du, Shuanping; Hou, Jinchuan Multiplicative Lie isomorphisms between prime rings. Comm. Algebra 36 (2008), no. 5, 1626–1633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement